CSpace
非凸函数的限制broyden族算法的全局收敛性
韩立兴1; 刘光辉2
1996
Source Publication天津大学学报自然科学与工程技术版
ISSN0493-2137
Volume029Issue:003Pages:370
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37119
Collection中国科学院数学与系统科学研究院
Affiliation1.天津大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
韩立兴,刘光辉. 非凸函数的限制broyden族算法的全局收敛性[J]. 天津大学学报自然科学与工程技术版,1996,029(003):370.
APA 韩立兴,&刘光辉.(1996).非凸函数的限制broyden族算法的全局收敛性.天津大学学报自然科学与工程技术版,029(003),370.
MLA 韩立兴,et al."非凸函数的限制broyden族算法的全局收敛性".天津大学学报自然科学与工程技术版 029.003(1996):370.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韩立兴]'s Articles
[刘光辉]'s Articles
Baidu academic
Similar articles in Baidu academic
[韩立兴]'s Articles
[刘光辉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韩立兴]'s Articles
[刘光辉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.